# SDR DALA2022072805203

- Difficulty date: July 27, 2022
- Submitted: July 28, 2022
- Operation: Air carrier
- Aircraft: N857NW
- Make and model: Airbus A330-223
- Aircraft serial: 0633
- Aircraft time: 69,726 hours, 8,943 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3357 WITH EMERGENCY LIGHT IN THE ARMED POSITION SOME OF THE EMERGENCY LIGHTS ARE ILLUMNITAED AND SOME ARE NOT. CORRECTIVE ACTION: RESECURED CONNECTOR ON 34H. FOUND 36 H LIGHT INOP. R&R EMERGENCY LIGHT IAW A330 AMM 33-51. (9305394)
